# SDR AALA202501133510

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 15,966 hours, 4,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO HNL DUE TO THE PASSENGERS AND FLIGHT ATTENDANTS REPORTING A DIRTY SOCKS / BURNT RUBBER ODOR AROUND ROW 17 DURING CRUISE. THE AIRCRAFT LANDED SAFELY AT HNL WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED SMOKE / ODOR / FUMES TROUBLESHOOTING TASK CARD 26L0021001, ENGINES RAN, PERFORMED INSPECTIONS, NO FAULTS OR ODORS NOTED. NOTE MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THIS EVENT.
